Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the homological dimension of certain ideals


Author: R. E. MacRae
Journal: Proc. Amer. Math. Soc. 14 (1963), 746-750
MSC: Primary 13.90; Secondary 18.00
MathSciNet review: 0161899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.90, 18.00

Retrieve articles in all journals with MSC: 13.90, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0161899-7
PII: S 0002-9939(1963)0161899-7
Article copyright: © Copyright 1963 American Mathematical Society